# SDR ASAA0873642

- Difficulty date: October 1, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 28,976 hours, 12,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A9401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CORROSION ON FLOOR SUPPORT TRACK BS 787 TO BS 847 + 6 RBL 14.  FLOOR SUPPORT TRACK FOUND TO BE BEYOND LIMIT.  REPLACED WITH MADE REPAIR PART IAW DWG 146A7501 AND SRM B737 700 51 40 02.
